Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Mild bleeding during periods. Why? Took primolut in the past. History of miscarriages and abortion

what is the reason of having a very less bleeding during my periods.....? my age is 32 and now i only bleed for one day and its not really bleeding just some spots thats all.. and its been like this for almost a year now !! what is the reason for this ?
i took some pills called parmolut N for 15 days a year ago and i use to take 6 pills in day, almost three years now since i got married now. i had one abourtation and 3 miscariges
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Infertility Specialist 's  Response

Thanks for you query.

I read your query and I understand your concerns.

Following is my reply:

1) Less flow is not a cause of worry as many women have it and its normal.

2) AS long as duration of cycles is good which shows good endocrinal function is good enough

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor